Journal of Function Spaces

Journal of Function Spaces / 2007 / Article

Open Access

Volume 5 |Article ID 471535 |

Doyoon Kim, "Trace theorems for Sobolev-Slobodeckij spaces with or without weights", Journal of Function Spaces, vol. 5, Article ID 471535, 26 pages, 2007.

Trace theorems for Sobolev-Slobodeckij spaces with or without weights

Academic Editor: Hans Triebel
Received01 Apr 2005


We prove that the well-known trace theorem for weighted Sobolev spaces holds true under minimal regularity assumptions on the domain. Using this result, we prove the existence of a bounded linear right inverse of the trace operator for Sobolev-Slobodeckij spaces Wps(Ω) when s-1/p is an integer.

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.